Alert archive / California / Flash Flood Warnings in 2017
Flash Flood Warning 3, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Jan 20, 2017, 8:53 AM PST for Santa Barbara County, California. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 20, 2017, 8:53 AM PST (16:53 UTC)
- Expired
- Jan 20, 2017, 12:45 PM PST
- In force
- 4 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Barbara County, CA
The radar
The Vandenberg AFB radar (KVBX), 54 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 20, 10:00 AM PST | FLASH FLOOD | 3 Nw Santa Barbara, CA | SBA CO FIRE DISPATCH REPORTED FLOODING IN EL CAPITAN CANYON FOLLOWED BY REFUGIO AND 11560 CALLE REAL. DAMAGE TO CIRCLE BAR B RANCH. 8 CABINS WASHED AWAY. MULTIPLE CARS WITH MULTIPLE PEOPLE CAUGHT IN FLOODING. NO INJURY REPORTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 4.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 626 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383
WGUS56 KLOX 201653
FFWLOX
CAC083-201945-
/O.NEW.KLOX.FF.W.0003.170120T1653Z-170120T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service OXNARD CA
853 AM PST FRI JAN 20 2017
The National Weather Service in OXNARD has issued a
* Flash Flood Warning for...
Southern Santa Barbara County in southwestern California...including
the Sherpa and Rey Burn areas
* Until 1145 AM PST
* At 847 AM PST, Doppler radar indicated very heavy rain with rainfall rates
in excess of one inch per hour across Southern Santa Barbara County. Flash
flooding with rock and mudslide activity is expected shortly if not already
occurring,especially near canyons. Mud and debris flows are possible across
the Sherpa and Rey Burn areas.
* Some locations that could experience flooding include...
Sherpa and Rey Burn areas...Santa Barbara...Gaviota...
Refugio State Beach... El Capitan State Beach...Goleta...
and Highway 154 over San Marcos Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3470 12048 3462 11945 3440 11945 3438 11948
3441 11959 3441 11968 3439 11970 3442 11991
3445 12001 3448 12049 3452 12052 3454 12056
$$
GOMBERG/JACKSON4 follow-up statements
785
WGUS76 KLOX 201729
FFSLOX
Flash Flood Statement
National Weather Service OXNARD CA
929 AM PST FRI JAN 20 2017
CAC083-201945-
/O.CON.KLOX.FF.W.0003.000000T0000Z-170120T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Barbara CA-
929 AM PST FRI JAN 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM PST FOR
SOUTHERN SANTA BARBARA COUNTY...
Flash flooding of on area roadways and small creeks is likely
occurring or imminent across the warning area. Numerous rock
and mudslides will also be occurring, especially near canyon roadways.
In addition, mud and debris flows will be possible across the Sherpa
and Rey burn areas.
At 915 AM PST, Doppler radar indicated very rain across Southern
Santa Barbara county, with several automated gauges showing
hourly rainfall rates in excess of one inch per hour. Refugio
Pass, just west of the Sherpa burn area, reported 1.93 inches
of rain in the past hour.
Some locations that will experience flooding include...
Santa Barbara...Lompoc...Montecito...Santa Ynez...Carpinteria...Solvang...
Vandenberg Air Force Base...Refugio State Beach...Gaviota...El Capitan
State Beach...Goleta...as well as the Sherpa and Rey burn areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3470 12048 3462 11945 3440 11945 3438 11948
3441 11959 3441 11968 3439 11970 3442 11991
3445 12001 3448 12049 3452 12052 3454 12056
$$
Gomberg/Jackson718
WGUS76 KLOX 201911
FFSLOX
Flash Flood Statement
National Weather Service OXNARD CA
1111 AM PST FRI JAN 20 2017
CAC083-201945-
/O.CON.KLOX.FF.W.0003.000000T0000Z-170120T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Barbara CA-
1111 AM PST FRI JAN 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM PST FOR
SOUTHERN SANTA BARBARA COUNTY...
Flash flooding on area roadways and small creeks is likely
occurring or imminent across the warning area. Numerous rock
and mudslides will also be occurring, especially along canyon roadways.
In addition, additional mud and debris flows will be possible across
the Sherpa and Rey burn areas.
At 1055 AM PST, Doppler radar indicated moderate to heavy rain continuing
across Southern Santa Barbara county with additional heavy rain approaching
from the northwest. At 1055 am, several automated gauges showed hourly
rainfall rates near one half inch per hour, with isolated rates up to one
inch per hour across eastern portions of the Santa Ynez Range.
Santa Barbara County Fire has reported flash flooding on Refugio Road
in El Capitain Canyon with eight cabins at the Circle B Ranch washed
away and multiple cars with people caught in flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3470 12048 3462 11945 3440 11945 3438 11948
3441 11959 3441 11968 3439 11970 3442 11991
3445 12001 3448 12049 3452 12052 3454 12056
$$
Gomberg/Jackson759
WGUS56 KLOX 201944
FFWLOX
CAC083-202045-
/O.EXT.KLOX.FF.W.0003.000000T0000Z-170120T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service OXNARD CA
1144 AM PST FRI JAN 20 2017
The National Weather Service in OXNARD has extended the
* Flash Flood Warning for...
Southern Santa Barbara County in southwestern California including
the Sherpa and Rey burn areas...
* Until 1245 PM PST
* While the very heavy rainfall that produced flash flooding and debris flows
has shifted east of the county, additional bands of showers and thunderstorms
will likely produce brief heavy downpours across the warning area. This will
likely add to the flooding and rock/mudslide activity during the next hour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3470 12048 3462 11945 3440 11945 3438 11948
3441 11959 3441 11968 3439 11970 3442 11991
3445 12001 3448 12049 3452 12052 3454 12056
$$
GOMBERG/KITTELL330
WGUS76 KLOX 202044
FFSLOX
Flash Flood Statement
National Weather Service OXNARD CA
1244 PM PST FRI JAN 20 2017
CAC083-202054-
/O.EXP.KLOX.FF.W.0003.000000T0000Z-170120T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Santa Barbara CA-
1244 PM PST FRI JAN 20 2017
...THE FLASH FLOOD WARNING FOR WEST CENTRAL SANTA BARBARA COUNTY WILL
EXPIRE AT 1245 PM PST...
THE STEADY HEAVY RAIN HAS ENDED, BUT LIGHT TO MODERATE SHOWERS AND
THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING.
LAT...LON 3470 12048 3462 11945 3440 11945 3438 11948
3441 11959 3441 11968 3439 11970 3442 11991
3445 12001 3448 12049 3452 12052 3454 12056
$$
kITTELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 20, 5:34 AM PST, 3 hours 19 minutes earlier.
Area forecast discussion, Jan 20, 5:34 AM PST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
534 AM PST Fri Jan 20 2017
.SYNOPSIS...
A couple of storm systems will bring rain and mountain snow,
heavy at times, a slight chance of thunderstorms, and strong,
gusty southerly winds to southwestern California through early
next week. The next weather system will move through the area
today with lower snow levels and significant snow accumulation in
the mountains. After a brief lull Saturday, another storm will
move in late Saturday night into Monday, which should bring even
heavier precipitation amounts. Temperatures will be below normal
across the area into next week.
&&
.SHORT TERM...(TDY-SUN)
Storm number one is now in our rearview mirrors. Storm number 2 is
now moving into the area. A very cold 515 DM upper low is 600
miles to the west of Portland. There is a large area of moist fast
moving westerly flow underneath this low pointed directly at CA.
The core of the jet is 600 miles west of the Bay area and is
cranking right along at 180 kts. There is a still impressive 140
kt jet over Point Conception. This jet energy will fuel todays
storm and make it much more dynamic than the previous storm.
A prefrontal trof began to move through the area around midnight
and will be mostly out of LA county by dawn. The main front will
arrive over SLO and western SBA counties this morning and then
push into southern SBA county/VTA/LA counties this afternoon.
South winds and warm frontal dynamics ahead of the front will
generate plenty of rainfall ahead of the front esp over the south
facing slopes.
The atmosphere will destabilize through the day. The unstable air
will interact with the strong jet to produce a slight chc of TSTMs
north of Point Conception this morning and then a slight chc
everywhere this afternoon.
QPF values for this second storm should fall between one inch and
two inches with up to 3 inches along favored southwest slopes.
Snowfall totals still look to fall in the 5-10 inch range across
the mountains. Local amounts up 16 inches are possible above 7000
feet. This much snow combined with southerly wind gusts to 65 mph
will produce winter weather warning conditions. Rainfall rates
will be capable of reaching one inch per hour which is strong
enough to create flash floods across the burn areas. A flash flood
watch is in effect to cover this potential hazard.
There will be a strong burst of southerly winds ahead of the
front. There will be frequent gusts between 35 and 45 mph across
the coasts and vlys even stronger winds will occur in the mtns
where 55 to 65 mph gusts will be common. The winds will subside
across the coastal areas by mid afternoon but higher up in the
vlys and mtns the winds will shift to the west behind the front
and continue to gust to advisory levels into the night.
It will be a cold day today and almost all of the coasts and vlys
will not see max temps even reach 60 degrees.
There will be a steady decrease in shower activity tonight as the
front moves further away. By morning there will only be a few
showers left and those will mostly be over SLO and SBA counties as
well as the mountains.
Saturday will most likely be dry with a few peaks of sunshine.
Cannot rule our a stray shower over the Central Coast but thats
about it. Highs will remain below normal but they will be several
degrees warmer than today.
And then its on to storm number 3. This will be the biggest storm
of the three. A large trof on the back side of the departing ridge
will take aim at Southern CA. A 160kt jet will orient itself
parallel to the front which will both intensify it and slow it
down. The added jet energy and strong south winds will combine to
produce heavy rain esp on the south facing slopes. Rainfall rates
with this system will likely be well in excess of whats needed to
produce burn area flash flooding. This system will produce 2 to 4
inches of rain across most coastal and vly areas with six inch or
higher amounts across the south facing slopes. Right now it looks
stable enough to preclude TSTM development but this thought will
have to be revisited as the storm nears - the jet energy alone
could be sufficient to create TSTMS. The strong southerly winds
will drive snow levels above 8000 feet and snow will not be an
issue with this system. This is a dangerous storm and Southern
California residents need to be aware of all of the upcoming
hazards.
.LONG TERM...(MON-THU)
Cold air will pour into the area Monday. The atmosphere will
rapidly destabilize and there will be plenty of showers through
the day. There will also be a slight chc of a TSTM anywhere and
anytime through day as well. Any TSTM that forms will likely
produce small hail. The cold air will lower snow levels down to
3500 feet which will create travel issues over the Grapevine on
Interstate 5. Fortunately the bulk of the moisture will be to the
east of the area and snow fall amounts will not be very great at
all.
The upper low that will spin off the Oregon cst today though
Monday will weaken and open up. It will move over CA Tuesday.
There is not much moisture so it will not be a big rain producer
but will likely bring showers to most of the area esp over the
mountains.
A ridge will build in starting Wednesday and lasting into the
weekend. It will bring an extended period of warmer and dry
conditions to the area.
&&
.AVIATION...20/1230Z.
Low confidence with 12z TAFs due to categorical changes due to
rain and visibility issues. VFR conditions will or have begun to
deteriorate to MVFR conditions from northwest to southeast between
through 15Z as another trough of low pressure approaches the area.
IFR conditions along with periods of moderate to strong turbulence
will likely develop around the timing of frontal passage.
Conditions should improve to MVFR between 17Z and 23Z after the
frontal band passes. There is a chance of LIFR conditions in heavy
rain for a period south of Point Conception between 18Z and 22Z.
KLAX AND KBUR...MVFR conditions will spread through 15Z. There is
a 80 percent chance of IFR conditions in rain along with periods
of moderate to strong turbulence between 18Z and 22Z. There is a
30 percent chance of LIFR conditions in heavy rain for a period
south of Point Conception between 20Z and 22Z. There is a 30
percent chance of southerly cross winds greater than 20 knots
between 18Z and 20Z. At KLAX, southeast to south winds greater
than 9 knots will develop further after 15Z and remain south until
the front passes between 21z-00z.
&&
.MARINE...20/400 AM...
For the Outer Waters, For this morning, southerly winds will
increase ahead of a cold front, likely reaching Gale Force levels.
The winds will show a bit of a lull on Saturday, but will likely
increase to Gale Force levels again on Sunday (as a third front
moves across the waters). SCA level winds can be anticipated on
Monday and Tuesday.
For the Inner Waters, For late tonight and Friday, southerly
winds are expected to increase to Gale Force levels ahead of the
cold front. After a lull down to SCA level winds on Saturday,
winds will likely increase to Gale Force levels again on Sunday.
For the waters south of Point Conception, winds are expected to be
locally at SCA levels tonight, but seas will increase to SCA
levels later tonight. Winds will increase to Gale Force levels on
Friday. Winds will diminish to SCA levels on Saturday, but will
likely again increase to Gale Force levels on Sunday.
A large long period west swell will continue to build across the
coastal waters tonight, then continue to build to very large
levels by Friday night into Saturday. The swell will likely reach
heights of more than 20 feet over the northern and outer waters
late Saturday, and to 13 to 18 feet across the inner waters. West
to northwest facing bays and harbors may be affected by the swell
over the next coming days, including by not limited to Morro Bay
and Ventura Harbors.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Coastal Flood Advisory in effect until 6 AM PST Sunday for
zones 34-35. (See LAXCFWLOX).
High Surf Advisory in effect until 4 PM PST this afternoon
for zones 34-35. (See LAXCFWLOX).
Wind Advisory in effect until 3 PM PST this afternoon for
zones 34>38. (See LAXNPWLOX).
High Surf Warning in effect from 4 PM this afternoon to 6 AM
PST Sunday for zones 34-35. (See LAXCFWLOX).
High Surf Advisory in effect until 6 AM PST Sunday for zone
39. (See LAXCFWLOX).
Wind Advisory in effect until 3 AM PST Saturday for zone 39. (See LAXNPWLOX).
Coastal Flood Advisory in effect from 3 AM Saturday to 6 AM
PST Sunday for zones 39>41-87. (See LAXCFWLOX).
High Surf Advisory in effect until 10 PM PST this evening for
zones 40-41-87. (See LAXCFWLOX).
Wind Advisory in effect until 6 AM PST Saturday for zones
40-41-46-59-87. (See LAXNPWLOX).
High Surf Warning in effect from 10 PM this evening to 6 AM
PST Sunday for zones 40-41-87. (See LAXCFWLOX).
Wind Advisory in effect until 9 PM PST this evening for zones
44-45-88-547. (See LAXNPWLOX).
High Wind Warning in effect until 6 PM PST this evening for
zones 51-52. (See LAXNPWLOX).
Winter Storm Warning in effect until 9 AM PST Saturday for
zones 53-54. (See LAXWSWLOX).
Flash Flood Watch in effect through this afternoon for zones
54-88. (See LAXFFALOX).
PZ...Gale Warning in effect until 9 PM PST this evening for zone
645. (See LAXMWWLOX).
Small Craft Advisory in effect until 10 AM PST this morning
for zones 650-655. (See LAXMWWLOX).
Gale Warning in effect from 10 AM this morning to 9 PM PST
this evening for zones 650-655. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PST Saturday for zones
670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK...(SUN-THU)
A strong and dangerous storm will affect Southern California
Sunday and early Monday. Rain rates could be high enough to
generate mud and debris flows in the burn areas. Lower snow levels
Monday could bring snow down to the Grapevine.
&&
PUBLIC.../Rorke
AVIATION...ck
MARINE...Kaplan
SYNOPSIS...Sirard
weather.gov/losangelesIn the hours before
Special weather statement, Jan 20, 7:11 AM PST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT National Weather Service LOS ANGELES/OXNARD CA 711 AM PST Fri Jan 20 2017 CAZ034>041-044>046-051>054-059-087-088-547>550-210300- San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Santa Ynez Valley- San Luis Obispo County Interior Valleys-Cuyama Valley- Santa Barbara County South Coast-Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area- San Luis Obispo County Mountains-Santa Barbara County Mountains- Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Antelope Valley-Catalina and Santa Barbara Islands- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- San Miguel and Santa Rosa Islands-Santa Cruz and Anacapa Islands- 711 AM PST Fri Jan 20 2017 ...THREAT OF STRONG THUNDERSTORMS WITH POTENTIAL FOR LOCALLY DAMAGING WIND GUSTS...HEAVY DOWNPOURS...SMALL HAIL...AND ISOLATED WATERSPOUTS TODAY ACROSS SOUTHWEST CALIFORNIA... A STRONG UPPER LEVEL JET STREAM COMBINED WITH INCREASING INSTABILITY WILL BRING A CHANCE OF THUNDERSTORMS TODAY ACROSS SOUTHWEST CALIFORNIA...ESPECIALLY THIS AFTERNOON. THE GREATEST THREAT OF THUNDERSTORMS WILL BE ACROSS VENTURA AND LOS ANGELES COUNTIES AS WELL AS THE ADJACENT COASTAL WATERS. SOME OF THESE THUNDERSTORMS COULD BE STRONG...WITH THE MAIN THREATS BEING LOCALLY DAMAGING WINDS THAT COULD DOWN TREES AND POWER LINES AS WELL AS BRIEF HEAVY DOWNPOURS CAUSING LOCALIZED ROADWAY FLOODING. IN ADDITION...ANY THUNDERSTORM THAT DEVELOPS TODAY WILL BE CAPABLE OF PRODUCING SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING...INCLUDING BEACH AREAS. CONDITIONS ARE ALSO FAVORABLE FOR ISOLATED WATERSPOUTS ACROSS THE COASTAL WATERS...ESPECIALLY SOUTH OF VENTURA. REMEMBER THAT WATERSPOUTS DO HAVE THE POTENTIAL TO COME ASHORE AS WEAK TORNADOS ACROSS COASTAL COMMUNITIES. THE THREAT OF STRONG THUNDERSTORMS IS EXPECTED TO DIMINISH BY TONIGHT. GOMBERG/JLD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 8:28 PM PST | High Wind Warning | LOX | 19 hr | |
| Jan 20, 2:38 AM PST | Coastal Flood Advisory | LOX | Los Angeles | 54 hr |
| Jan 20, 5:53 AM PST | Areal Flood Advisory | LOX | San Luis Obispo | 6 hr |
| Jan 20, 7:50 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 6 hr |
| Jan 20, 9:09 AM PST | Areal Flood Advisory | LOX | Ventura | 6 hr |
| Jan 20, 10:34 AM PST | Flash Flood Warning | LOX | Ventura | 3 hr |
| Jan 20, 10:52 AM PST | Areal Flood Advisory | LOX | Los Angeles | 6 hr |
| Jan 20, 12:11 PM PST | Flash Flood Warning | LOX | Los Angeles | 109 min |
| Jan 20, 12:41 PM PST | Flash Flood Warning | LOX | Los Angeles | 3 hr |
Nearby
Flash Flood Warnings in California, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.